MAUDE Adverse Event Report: CARDINAL HEALTH N-C CONN TUBE 7MM X3.1M; TUBING, NONINVASIVE

CARDINAL HEALTH N-C CONN TUBE 7MM X3.1M; TUBING, NONINVASIVE
Model Number 8888301713
Medical Device Problem Code Suction Problem (2170)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/18/2023
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that during operation, the suction did not work.When confirming, it looked like a film was formed inside the connecting part on one end; period of use was a few minutes.There was no patient injury reported.
 
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
 
Additional Manufacturer Narrative
The lot number was provided, and the device history record (dhr) was reviewed indicating that the product was released accomplishing all quality standards.As part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.The product was manufactured on april 8, 2022.The sample was received for the analysis.Upon analysis, the reported issue was confirmed.The analysis of the sample was carried out with the multifunctional team, an occlusion could be observed.The reported issue was confirmed.The sample was sectioned to get a better view.The occlusion was caused by something like a pill inside the tube.A gemba walk was carried out in the manufacturing area with the multifunctional team and determined that the reported issue didn¿t occur at the manufacturing floor.The most probable root cause is that the occlusion was caused during the use of the product.No corrective actions are deemed necessary at this time, as the reported issue was not related to manufacturing process.

Brand Name
N-C CONN TUBE 7MM X3.1M
Common Device Name
TUBING, NONINVASIVE
Manufacturer (Section D)
CARDINAL HEALTH
777 west street
mansfield MA 02048
Manufacturer (Section G)
CARDINAL HEALTH
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX   22500
Manufacturer Contact
jill saraiva
777 west street
mansfield, MA 02048
5086183640
MDR Report Key17799219
Report Number9612030-2023-03832
Device Sequence Number6954193
Product Code GAZ
UDI-Device Identifier10884527019700
UDI-Public10884527019700
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/19/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number8888301713
Device Catalogue Number8888301713
Device Lot Number2208853064
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/19/2023
Supplement Date Received by Manufacturer09/19/2023
Initial Report FDA Received Date09/22/2023
Supplement Report FDA Received Date12/20/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/08/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device A
Patient Sequence Number1
Patient SexUnknown